# SDR JEM2002F00006

- Difficulty date: August 16, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N711VN
- Make and model: Beech B300
- Aircraft serial: FL7
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 97430000149
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM IS RIVETED TO THE FUSELAGE IMMEDIATELY AFT OF THE RIGHT EMERGENCY EXIT OPENING.  THE CRACK WAS LOCATED ON THE CROSSBEAM ADJACENT TO THE AFT, LOWER CORNER OF THE EMERGENCY EXIT OPENING.
